# SDR WX0A202107267797

- Difficulty date: July 28, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N261NV
- Make and model: Airbus A320-214
- Aircraft serial: 4115
- Aircraft time: 29,818 hours, 20,261 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS1 EPSU SYS TEST 10WL / REMOVED AND CLEANED CONNECTOR AT 10WL AND MESSAGE CLEARED FROM CIDS1; TEST OK REF TC 05-000-002 AND AMM 33-51-00. ALSO REF ESPM 20-55-40."
